# SDR AMTA200600516

- Difficulty date: August 17, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STA 1180+20 AND STA 1200 AT BL22L FLOOR STRUCTURE OF CARGO COMPARTMENT HAS LITE SURFACE CORROSION.  REMOVED CORROSION IAW SRM THICKNESS .063 MATERIAL LOSS .002 WITHIN LIMITS IAW SRM.  (K)
